# SDR AALA20060476

- Difficulty date: July 21, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHTS AT 34D INOPERATIVE.  REPAIRED FAULTY WIRING FOR SEAT MOUNTED EMERGENCY LIGHTS AT 34D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
